# SDR SWAA2022051004959

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY OVERHEAD BIN LIGHTS INOP AT POSITIONS 16R/H; 18R/H AND 19L/H. / [01] PERFORMED CHARGE OF THE BATTERY PACKS M1672; M1673; AND PERFORMED OPERATIONAL TEST; TEST PASS. REF. TO B737 AMM 33-51-06-610-802 AND AMM 33-51-00-710-801.;[02] VERIFIED OP TEST.
